# SDR SWAA2021071385606

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO UNDERSIDE OF STRAP AT BS787+7 RBL19 ;  REMOVED STRAP; REMOVED DAMAGE .004' MATERIAL; TREATED AND PRIMED AREA; REINSTALLED STRAP ALL WORK DONE IAW SRM 53-60-15-1A-1; SRM 51-40-02. ] REMOVED STRAP; REMOVED DAMAGE .004' MATERIAL; TREATED AND PRIMED AREA; REINSTALLED STRAP ALL WORK DONE IAW SRM 53-60-15-1A-1; SRM 51-40-02.; [04] C/W
